# SDR REXA2014060800571

- Difficulty date: June 8, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 16,497 hours, 10,038 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Spring
- Condition: Unknown
- Location: Fire Extinguish
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY FIRE EXTINGUISHING SYS INOPERATIVE.   REPLACED DOOR SPRINGS
